# SDR AALA20150715010

- Difficulty date: March 1, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 85,885 hours, 13,751 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  RETURNED DUE TO LT ENG COMPRESSOR STALL AT 10,000 FEET.  NO ENG SHUTDOWN REPORTED.  REPLACED LT ENG FUEL PUMP IAW 73-94-04.
